OTC Tylenol Extra Strength Rapid Release 24 Sgs
HomeStore

OTC Tylenol Extra Strength Rapid Release 24 Sgs

OTC Tylenol Extra Strength Rapid Release 24 Sgs

Description:

Tylenol Rapid Release Gels are tough on pain, but gentle on your stomach, providing faster, effective relief. Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headaches, joint pain and back pain. Get effective relief for toothaches and menstrual-related pains as well. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever that also helps reduce fevers. Tylenol Rapid Release Gels have unique laser-drilled holes that help release medicine fast!

*We are only able to ship this item to Canadian customers.

DIM: 00863270

Features:
  • Dissolves in seconds and relieves pain at rapid speed
  • Relief for headaches, back pain and joint pain, toothaches, menstrual pain
  • Reduces fevers
  • Unique laser-drilled holes help release medicine fast
  • Prescribing information available to doctors and pharmacists upon request
  • Child resistant package
Ingredients:

Medicinal ingredient (Each gelcap contains):
Acetaminophen, 500 mg
Purpose: Pain reliever, fever reducer

Non-medicinal ingredients:
Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide

Directions:

Do not take more than directed (see liver warnings)
Adults and children 12 years and older: Take 1 gelcap every 4-6 hours

If pain or fever does not improve after 1 gelcap, take 2 gelcaps at the next dose

Cautions:

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away. 

Do not use:

  • with any other drug containing acetaminophen
  • if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a doctor or pharmacist before use if you:

  • have liver or kidney disease
  • take the blood thinning drug warfarin 
  • are pregnant or breastfeeding

Stop use and ask a doctor if:

  • pain lasts for more than 5 days
  • fever lasts for more than 3 days
  • existing pain or fever worsen or if new symptoms appear.
$7.29
OTC Tylenol Extra Strength Rapid Release 24 Sgs
$7.29

OTC Tylenol Extra Strength Rapid Release 24 Sgs

Description:

Tylenol Rapid Release Gels are tough on pain, but gentle on your stomach, providing faster, effective relief. Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headaches, joint pain and back pain. Get effective relief for toothaches and menstrual-related pains as well. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever that also helps reduce fevers. Tylenol Rapid Release Gels have unique laser-drilled holes that help release medicine fast!

*We are only able to ship this item to Canadian customers.

DIM: 00863270

Features:
  • Dissolves in seconds and relieves pain at rapid speed
  • Relief for headaches, back pain and joint pain, toothaches, menstrual pain
  • Reduces fevers
  • Unique laser-drilled holes help release medicine fast
  • Prescribing information available to doctors and pharmacists upon request
  • Child resistant package
Ingredients:

Medicinal ingredient (Each gelcap contains):
Acetaminophen, 500 mg
Purpose: Pain reliever, fever reducer

Non-medicinal ingredients:
Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide

Directions:

Do not take more than directed (see liver warnings)
Adults and children 12 years and older: Take 1 gelcap every 4-6 hours

If pain or fever does not improve after 1 gelcap, take 2 gelcaps at the next dose

Cautions:

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away. 

Do not use:

  • with any other drug containing acetaminophen
  • if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a doctor or pharmacist before use if you:

  • have liver or kidney disease
  • take the blood thinning drug warfarin 
  • are pregnant or breastfeeding

Stop use and ask a doctor if:

  • pain lasts for more than 5 days
  • fever lasts for more than 3 days
  • existing pain or fever worsen or if new symptoms appear.

Product Information

Shipping & Returns

Description

Description:

Tylenol Rapid Release Gels are tough on pain, but gentle on your stomach, providing faster, effective relief. Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headaches, joint pain and back pain. Get effective relief for toothaches and menstrual-related pains as well. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever that also helps reduce fevers. Tylenol Rapid Release Gels have unique laser-drilled holes that help release medicine fast!

*We are only able to ship this item to Canadian customers.

DIM: 00863270

Features:
  • Dissolves in seconds and relieves pain at rapid speed
  • Relief for headaches, back pain and joint pain, toothaches, menstrual pain
  • Reduces fevers
  • Unique laser-drilled holes help release medicine fast
  • Prescribing information available to doctors and pharmacists upon request
  • Child resistant package
Ingredients:

Medicinal ingredient (Each gelcap contains):
Acetaminophen, 500 mg
Purpose: Pain reliever, fever reducer

Non-medicinal ingredients:
Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide

Directions:

Do not take more than directed (see liver warnings)
Adults and children 12 years and older: Take 1 gelcap every 4-6 hours

If pain or fever does not improve after 1 gelcap, take 2 gelcaps at the next dose

Cautions:

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away. 

Do not use:

  • with any other drug containing acetaminophen
  • if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a doctor or pharmacist before use if you:

  • have liver or kidney disease
  • take the blood thinning drug warfarin 
  • are pregnant or breastfeeding

Stop use and ask a doctor if:

  • pain lasts for more than 5 days
  • fever lasts for more than 3 days
  • existing pain or fever worsen or if new symptoms appear.
OTC Tylenol Extra Strength Rapid Release 24 Sgs | Pure Integrative Pharmacy